# SDR ABXA20150624090

- Difficulty date: June 24, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,629 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220315
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT OTBD AUX TRACK, INBD LOWER STRUT CORRODED AROUND FWD NUTPLATE.  REMOVED DAMAGED STRUT RIB & INSTALLED NEW STRUT RIB PN 114T2203 13AX IAW SRM 51-40-02.  CORRODED LEVEL 2, PN 114T2203-15, PART NAME STRUT AIR LOAD RIB, FS & BS LOCATION LW, STRINGER & WS LOCATION LES TO 475.  ACFT WAS GNDED.
